Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v50.i1.10
pages 1-19

Minimization of Impact of Bounded Perturbations on Nonlinear Discrete Systems

Vsevolod M. Kuntsevich
Institute of Space Research of National Academy of Sciences of Ukraine and State Space Agency of Ukraine, Kiev, Ukraine

ABSTRAKT

The paper considers nonlinear dynamical systems with linear/nonlinear bilateral constraints and/or norm bounds, and it presents the solution to the problem of minimization of bounded perturbations impact on these systems. As the measure of perturbations impact on dynamical systems the paper takes the radius of their interval invariant sets — the analogs of magnitude of variance in case of probabilistic nature of perturbations. Consideration is given only to cases where the given estimates for nonlinear functions form multivalued mappings. The illustrative example is also presented.


Articles with similar content:

Lyapunov Functions for Systems Satisfying Barbashin−Krasovskii Theorem Conditions
Journal of Automation and Information Sciences, Vol.40, 2008, issue 11
Alexey S. Suykov, Alexander M. Kovalev

Invariant Sets of Nonlinear Discrete Systems with Bounded Disturbances and Control Problems
Journal of Automation and Information Sciences, Vol.41, 2009, issue 11
Boris T. Polyak, Vsevolod M. Kuntsevich

Modeling in the Class of Systems of Regression Equations by the Group Method of Data Handling
Journal of Automation and Information Sciences, Vol.45, 2013, issue 3
Alexander P. Sarychev

Convergence of a Matrix Gradient Control Algorithm with Feedback Under Constraints
Journal of Automation and Information Sciences, Vol.32, 2000, issue 10
Yarema I. Zyelyk

Analysis and Synthesis of a Certain Class of Nonlinear Uncertain Control Systems Under Bounded Disturbances
Journal of Automation and Information Sciences, Vol.33, 2001, issue 1
Alexey V. Kuntsevich, Vsevolod M. Kuntsevich